MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,20GX1", 3ML

MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,20GX1", 3ML
Model Number SYR103205
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "black stopper" of the syringe plunger detached during use.
 
Additional Manufacturer Narrative
It was reported that the "black stopper" of the syringe plunger detached during use.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Twenty-six (26) boxes of product in new condition were returned for evaluation.Visual and function inspection was unable to reproduce or confirm the reported problem/issue.According to the reporting facility, the syringe and hypodermic combo was being used to draw medication, however, this needle type is not designed to penetrate vials and blunt tip needles should be used instead.User error was determined to be the cause of the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.Additional product lot reported = 170620, 170630, 180110, 180125.

Common Device Name
SYR W/NDLE,HYPODERM,LL,20GX1", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19016239
Report Number1417592-2024-00347
Device Sequence Number15496866
Product Code FMF
UDI-Device Identifier40080196449409
UDI-Public40080196449409
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR103205
Device Lot Number170610
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown